Translator Disclaimer
September, 1975 On a Theorem of Morimoto Concerning Sufficiency for Discrete Distributions
L. Brown
Ann. Statist. 3(5): 1180-1182 (September, 1975). DOI: 10.1214/aos/1176343249

Abstract

We prove in a discrete setting that if for all test functions, $t$, there is a $\mathbf{B}$ measurable test function, $s$, such that $E_p(t) = E_p(s)$ for all $p \in P$ then some subfield of $\mathbf{B}$ is sufficient for $P$.

Citation

Download Citation

L. Brown. "On a Theorem of Morimoto Concerning Sufficiency for Discrete Distributions." Ann. Statist. 3 (5) 1180 - 1182, September, 1975. https://doi.org/10.1214/aos/1176343249

Information

Published: September, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0315.62004
MathSciNet: MR400480
Digital Object Identifier: 10.1214/aos/1176343249

Subjects:
Primary: 62B05
Secondary: 62B20, 62C05, 62D05

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.3 • No. 5 • September, 1975
Back to Top